# SDR SWAA091181

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 2,040 hours, 1,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE AT R2 DOOR.  REMOVED AND REPLACED SIGN ASSY PER MM.
